advertisement
Question
Posted by: darky | 2006/07/25

cyst

Hi doc ,
last month i was diagnosed with ovarian cyst , the doctor said it was very small and should wait until i get my period and she would put me on pill . i got my period and now started on a pill Ysamin , but i'm nosciouse all the time is this suppose to happen
, i couldn't have been pregnant since i got period now or could i . or is it just the after effects of the pill or should i be taking a different kind of pill.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is common to have nausea and breast tenderness for the first few weeks after starting the Pill. It should get better with time. Pregnancy is not likely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement